Instant Quote Now
Instant Quote
Call Now Button
Injectable FillersNon-Surgical

Under Eye Filler Seattle: Does Under Eye Filler Cause Bruising?

By February 23, 2021 No Comments

Under eye filler is becoming one of the most sought after facial fillers because it can remove a tired, dark look under the eyes. While this can be due to lack of sleep, some people may have a genetic predisposition to under eye bags or circles. This is where tear trough fillers can aid in achieving a more awake and youthful look. Patients understandably have questions. One of the most popular of which is, “Does under eye filler cause bruising?”

The answer is that it is possible. All filler injections–whether in the lips, cheeks, or under the eyes–can cause bruising. Not every patient will experience bruising after tear trough fillers in Seattle and others may. Generally, bruising will appear within a day or two of the injections and subside within two weeks. 

You can lower the chances of bruising by avoiding blood thinners and medications and supplements that have a similar effect before and immediately after treatment. Examples of these medications include ibuprofen, aspirin, and turmeric. Avoiding exercise for about a day after injections will also prevent swelling or bruising. 

All in all, it is possible for under-eye filler to cause bruising. However, it is a temporary side effect. You can cover any bruising with makeup once the filler settles. To learn more about under eye fillers and schedule a consultation, call us at 206-324-1120. You can also contact us online using our contact form, chat, or Price Simulator™

Leave a Reply